MAUDE Adverse Event Report: VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 301.100.030
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use on a patient (age & gender unknown), the user was not seeing any volumes on the ventilator.The patient was moved to another ventilator with no patient harm reported.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation; however, the device log files and trend files were provided for evaluation.The log files showed that on the date and time of the reported malfunction, plv pressure-limited alarms were active intermittently for several minutes before the unit was powered off and placed on standby.The trending files confirmed that the ventilator was delivering volume and operating as intended during the time of the event.The condition was determined to be a user error related to plv alarm handling interpretation, resulting in misunderstanding of normal device behavior rather than a device malfunction.Information from the operator's manual, including the plv alarms that were present and required user actions were provided and explained to the reporter.The user acknowledged they understood the findings.There was no malfunction of the device.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru 
MY  
MDR Report Key25073068
Report Number3013421741-2026-00197
Device Sequence Number21450323
Product Code CBK
UDI-Device Identifier07640149381115
UDI-Public(01)07640149381115(11)200910
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K183364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number301.100.030
Device Catalogue Number301.100.030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown